# SDR DHL9880307C

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Gouged
- Location: Bs 5000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, RT WING T/E I/B AREA AT STA 5.000 DEEP GOUGE ON SIDE PLATE I/B FLAP I/B HINGE AREA.  REMOVED DAMAGED ANGLE PER SRM 51-1-21.  INSTALLED NEW ANGLE PER SRM 51-1-21.  N/R 586.
